# SDR N6WA2024111702

- Difficulty date: November 16, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10058
- Aircraft time: 44,266 hours, 33,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR26R AT FS 302. REPAIRED STGR26R AT FS302 IAW CRJ EO C550-53MR-037 REV0
